MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Model Number UPC#681131006729
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by aso on july 25, 2025, the consumer stated that the product caused her an allergic reaction to the wound after her surgery.On the completed consumer information report (cir) received on august 18, 2025, the consumer stated that she had a stomach surgery on (b)(6) and used the bandages to help cover the wounds.She experienced an allergic reaction.The consumer contacted her doctor, who advised her to apply a cream to the affected area, but it did not help.The consumer visited a dermatologist, who prescribed a cream and instructed her to apply it to the area twice a day, or more as needed.Per cir the issue was with the tape area of the bandage.The consumer confirmed that the symptoms corrected after she stopped using the product.
 
Additional Manufacturer Narrative
As of 08/18/2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key22841593
Report Number1038758-2025-00019
Device Sequence Number11993631
Product Code KGX
UDI-Device Identifier00681131006729
UDI-Public00681131006729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006729
Device Lot Number233924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale